# SDR SWIA200110353

- Difficulty date: November 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,651 hours, 31,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12043270501
- Part serial: 120154
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WAS SELECTED TO DOWN POSITION AND THE GEAR DID NOT COME DOWN.  USED ELECTRIC OVERRIDE TO LOWER THE LANDING GEAR.  REPLACED RELAY CONTROL BOX ASSEMBLY.  C/W OPS CHECK AND GEAR SWING.  OPS CHECK GOOD.
